# SDR ABXA20250923237

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,636 hours, 28,333 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 330651
- Part serial: ASN702A
- Condition: Defective
- Location: Zone 700
- Part time: 2,801 hours, 1,610 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RH HYD QUANTITY WENT TO RF ON STATUS PAGE AFTER ENGINE START.  AIRCRAFT RETURNED TO BLOCKS.  MAINTENANCE REMOVED AND REPLACED RH ANTI-SKID MODULE IAW B76Y7 AMM 32-42-02.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
